Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner-Shirshov basis for HNN extensions of groups and for the alternating group.
Author(s) Yu-Fu Chen, Chanyan Zhong
TypeArticle in Journal
AbstractIn this article, we generalize the Shirshov's Composition Lemma by replacing the monomial order for others. By using Gröbner–Shirshov bases, the normal forms of HNN extension of a group and the alternating group are obtained.
ISSN0092-7872; 1532-4125/e
URL http://www.tandfonline.com/doi/abs/10.1080/00927870701665180
LanguageEnglish
JournalCommun. Algebra
Volume36
Number1
Pages94--103
PublisherTaylor & Francis, Philadelphia, PA
Year2008
Edition0
Translation No
Refereed No
Webmaster